MathSciNet Relay Station
MathSciNet bibliographic data
MR2031823 54H25
Kirk, W. A.; Srinivasan, P. S.; Veeramani, P. Fixed points for mappings satisfying cyclical contractive conditions. Fixed Point Theory 4 (2003), no. 1, 79–89.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement